# SDR 2003UALA00524

- Difficulty date: June 27, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 43,608 hours, 23,741 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: M1137
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION EMERGENCY EXITING LIGHTS (EEL) INOPERATIVE.  REPLACED AFT BATTERY CHARGER, BATTERY PACK AND AFT EEL STRIP 24 FT CABLE.  OPS OK.
